# SDR SWAA2024091224781

- Difficulty date: August 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION IN MULTIPLE AREAS LBL45 WL208 BS639+6; BS663; BS663+4; BS663+12; BS685+10; BS706; BS727 AND BS727+12<[01] UPDATED STEPS 1;2 AND MEASUREMENT TABLE.;[02] UPDATE STEP 3 AND 4;[03] UPDATE STEP 3;[04] MAIN CABIN SEAT TRACK BS 538-727B LBL45 WL208 FOUND TO BE OUT OF LIMITS; PER SRM 53-00-52-1A-1 FIG 103. REMOVED AND REPLACED SEAT TRACK AS PER SRM 51-40-01; AMM 20-50-11-910-801 AND BOEING DWG 144A5300 REV E.;[05] FAULT COMPLETE;[06] CC COMPLETE;[07] CC COMPLETE
